MAUDE Adverse Event Report: DEVICOR MEDICAL PRODUCTS INC MAMMOMARK; MAMMOMARK BIOPSY SITE IDENTIFIER 8G - BOWTIE - NON-CE

DEVICOR MEDICAL PRODUCTS INC MAMMOMARK; MAMMOMARK BIOPSY SITE IDENTIFIER 8G - BOWTIE - NON-CE
Model Number MMK0801
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 11/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the reporter, there was a tip shear incident.Account was using a mammotome 8g probe with an affirm system.The radiologist finished taking samples and dialed back 10mm in preparation to place the marker.The radiologist had a hard time deploying the marker, noticing that there was resistance.They also noticed that it was difficult to pull the probe and marker out of the breast.The tech reports that the probe and the introducer were removed from the breast together.Marker tip was discovered inside of the breast upon post-biopsy mammogram.Update: upon calling the account for additional information, it was made known that the pathology from the biopsy came back positive and the patient will be going to surgery to remove the tissue.The problem occurred during the procedure.The procedure was completed with the reported marker.No patient complications were noted.Additional information was provided by the reporter: the tip was left in the patient post procedure and the patient was aware.The biopsy was positive and patient has a surgical consult scheduled.The cutter was not closed while the mammomark was inside the probe.The device was not returned for evaluation.Based on available information and user feedback, the most likely root cause was determined to be customer failure to follow the instructions for use (ifu).The ifu clearly states: "caution: do not insert beyond appropriate band or tip damage may occur." "caution: do not activate the probe cutter or other clinical functions while a marker is inserted in the probe.Take care to completely remove the marker out of the probe before activating any of the holster's clinical functions." failure to adhere to these precautions may have contributed to the reported issue.If any new information becomes available, the complaint will be reassessed accordingly.
 
Event or Problem Description
According to the reporter, there was a tip shear incident.Account was using a mammotome 8g probe with an affirm system.The radiologist finished taking samples and dialed back 10mm in preparation to place the marker.The radiologist had a hard time deploying the marker, noticing that there was resistance.They also noticed that it was difficult to pull the probe and marker out of the breast.The tech reports that the probe and the introducer were removed from the breast together.Marker tip was discovered inside of the breast upon post-biopsy mammogram.Update: upon calling the account for additional information, it was made known that the pathology from the biopsy came back positive and the patient will be going to surgery to remove the tissue.The problem occurred during the procedure.The procedure was completed with the reported marker.No patient complications were noted.

Brand Name
MAMMOMARK
Common Device Name
MAMMOMARK BIOPSY SITE IDENTIFIER 8G - BOWTIE - NON-CE
Manufacturer (Section D)
DEVICOR MEDICAL PRODUCTS INC
300 e business way
fifth floor
cincinnati OH 45241
Manufacturer (Section G)
DEVICOR MEDICAL PRODUCTS DE MEXICO
sor juanaines de la cruz
#20152 4-b
tijuana, bc 22440
MX   22440
Manufacturer Contact
vivian boyd
300 e business way
fifth floor
cincinnati, OH 45241
5138649047
MDR Report Key23759254
Report Number3008492462-2025-00030
Device Sequence Number21315712
Product Code NEU
UDI-Device Identifier00841911101376
UDI-Public(01)00841911101376(17)260827(10)F12508368D
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K082278
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/27/2026
Device Model NumberMMK0801
Device Lot NumberF12508368D
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/13/2025
Initial Report FDA Received Date12/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown